Strictly positive linear functionals and Pareto sub-gradients of minimal range

Abstract

?

Authors

A.B. Nemeth
The Mathematical Institute, Cluj-Napoca, Romania (ICTP)

Keywords

Linear Functional; Minimal Range, Positive Linear Functional

References

see below

Paper coordinates

A.B. Nemeth, Strictly positive linear functionals and pareto sub-gradients of minimal range, Archiv der Matematik, vol. 33 Issue 5, 1980, pag. 466-469,
doi: 10.1007/bf01222786

PDF

?

About this paper

Journal

Archiv der Matematik

Publisher Name

Springer

Print ISSN

0003-889X

Online ISSN

1420-8938

Google Scholar Profile

?

1980

Related Posts